Research notes | Open Access
Richard Bellman, "On the post-Widder transform", International Journal of Mathematics and Mathematical Sciences, vol. 1, Article ID 528419, 2 pages, 1978. https://doi.org/10.1155/S0161171278000381
On the post-Widder transform
This article has no abstract.
Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.